# SDR 08FDEA04272

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420114
- Condition: Dented
- Location: Bs 338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LH SIDE, DENT ON LAP SEAM AT STA 338, STR 24R.  DENT LOCATED ON LAP SEAM & FOUND OUT OF LIMITS IAW SRM 53-30-1. CUT OUT DAMAGE  IAW SRM 53-30-3.  FABRICATED FILLER AND DOUBLER IAW SRM 53-30-3. INSTALLED REPAIR WASHER IAW SRM 51-30-8, TREATED AND PRIMED AREA AND DOUBLER REPAIR IAW SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW SRM 53-30-3 AND 51-30-2.
